Doctor insights on:
Yellow Discharge After Taking Antibiotics
Other vaginitis: Fluconazole is an antifungal medication and thus only treats yeast/fungal infections. Bacterial vaginitis, trichomonas vaginitis, or chemical irritant cannot be treated by fluconazole. Urethral discharge such as gonorrhea can be a concern here as well. I am not sure what type of discharge you are having and so can't tell what you may have. Consult doc. Good luck. ...Read more
Discharge can be a noun or a verb; it has multiple meanings in physics, chemistry, military, and legal usage. The most common medical meaning is a substance that is being excreted. Examples: pus is the discharge from a pimple; a vaginal discharge can mean infection; an ear discharge can mean an infection of the outer ear tract; a nasal discharge ...Read more
Diagnosed with Bacterial vagnosis, took metronidazole oral. Yeast inf. Soon after, now experiancing yellow vaginal discharged after taking Monostat3.
Follow up MD exam: Your question will be answered as to whether all infections are cleared when you go back to the MD treating you and get re-examined. ...Read more
Slimy brown discharge and bad odor after BV treatment. STD free. Not like normal spotting for me. Finishing Flagyl tonight. Started during yeast cream?
Not uncommon: Unfortunately, BV is not as well behaved when treated as other vaginal infections. Not uncommon for the infection to return shortly. You'll need to go back to your doctor and go for another regimen of something. If it's malodorous and slimy as you describe then, I would get that cultured and make sure there is an antibiotic sensitivity done as well. Questions? www.healthtap.com/drsaghafi ...Read more
Why did you take it: I would like to know the reason why you are on Diflucan (fluconazole) . If this is for vaginal discharge ( yeast infection ) you need to wait for couple more days to clear . If you are taking it for some other fungal infection , I do not think it has nothing to do with your discharge ...Read more
I have yellowish green discharge and my gynea prescribe a 7 days neo penotran pessary .Its 2 days after treatment still seeing yellow discharge.
Took zithromax z pak (azithromycin) for chlamydia two days ago now having yellow and green vaginal discharge no possible reinfection. Only had clear white discharge before treatment . why am i having weird discharge now ?
Vaginal discharges: Change through out the month normally. Would not place any undue significance on this. ...Read more
Panties staining yellow. Thick cloudy yellow glob stretchy/sticky discharge. On pill. Occasional odor. Last time was yeast infection w/ same symptoms?
Tested positive for chlamydia and gonorrhea, took treatment a few months ago. Now having thick gooey yellowish green discharge with odor after period.
Recheck: Both these stds can reoccur (reinfection) so with these symptoms it is important to get rechecked and cultured. I always think it prudent to have a follow up culture after treatment to make sure the infection is adequately treated ...Read more
Hopefully you had a: Test of cure after you took the antibiotics because if you did not u still may have chlamydia or you may have a different non std vaginal or cervical infection or both, please see your gyn tom for vaginal cultures to r/o chlamydia and other stds and non std bacteria. ...Read more
Follow-up: When being treated for a std, make sure you take all of your antibiotics & that your partner did also. If you tested positive for chlamydia, you may have been exposed to other stds, so discuss other testing with your gyn. At some point you will need to arrange a "test of cure" with your gyn to make sure all of the chlamydia is gone. You can reinfect yourself if you have sex w/an untreated partner. ...Read moreSee 1 more doctor answer
Treated gonorrhea, chlamydia and yeast infection. Few weeks later started having thick yellow/white lotion like discharge, no itch, swelling or smell?
I'm having smelly yellow green discharge after having unprotected sex the day before, is it trichomoniasis?
Yeast infection w/ pink bloody discharge w/ egg white consistency. Taking oc medication for the y.I. Why bloody discharge?
Pus-like discharge developed into bloody discharge. Even after 3 weeks of antibiotics - amoxicillin, cephalexin, metronidazole. No pain & itch. Help!
Discharge: If I understand you correctly, it is important for you to let the doctor who prescribed the meds know what is happening to you. He/she must see you in follow up ASAP! ...Read more
Depends on reason: Misoprostol can be used to expedite a miscarriage. I will assume that this is the setting in which you are using this medication. If you just took the medication, then the brownish discharge might be related to a small amount of bleeding. If the medication does not have the expected effect within 48 hours, you must talk with your doctor about what is going on! ...Read more
Could be: Probably not related to the dept. See your doctor and get checked. ...Read more
- Talk to a doctor live online for free
- Discharge after taking antibiotics
- Heavy yellow discharge after taking of ipill
- Yellow discharge after taking trich medicine
- Ask a doctor a question free online
- Diarrhea after taking antibiotics
- Vomiting after taking antibiotics
- Fever after taking antibiotics
- Yellow discharge after urinating
- Talk to a infectious disease specialist online